Alert archive / Pennsylvania / Areal Flood Advisories in 2008

Areal Flood Advisory 13, NWS Philadelphia/Mount Holly

July 27, 20085 counties in Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 27, 2008, 12:25 PM EDT for 5 counties in Pennsylvania. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Jul 27, 2008, 12:25 PM EDT (16:25 UTC)
Expired
Jul 27, 2008, 3:30 PM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Berks County, PA, Bucks County, PA, Chester County, PA, Lehigh County, PA, Montgomery County, PA

The radar

The Philadelphia radar (KDIX), 119 km from the middle of the area, began a volume at 16:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 4.4 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2008-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1356 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2008-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1356 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
1062 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS81 KPHI 271626
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1225 PM EDT SUN JUL 27 2008

PAC011-017-029-077-091-271930-
/O.NEW.KPHI.FA.Y.0013.080727T1625Z-080727T1930Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1225 PM EDT SUN JUL 27 2008

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  EASTERN BERKS COUNTY IN EASTERN PENNSYLVANIA...
  LEHIGH COUNTY IN EASTERN PENNSYLVANIA...
  WEST CENTRAL BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
  NORTH CENTRAL CHESTER COUNTY IN SOUTHEAST PENNSYLVANIA...
  NORTHWESTERN MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...

* UNTIL 330 PM EDT

* AT 1225 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAIN MOVING THROUGH THE REGION.  THE
  STORMS ARE PRODUCING AN INCH OR TWO OF RAIN IN A SHORT PERIOD OF
  TIME...RESULTING IN FLOODING OF ROADWAYS AND AREAS OF POOR
  DRAINAGE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4070 7555 4044 7524 4007 7579 4032 7612

$$

IOVINO

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 27, 10:46 AM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jul 27, 10:46 AM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1046 AM EDT SUN JUL 27 2008

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE REGION LATER THIS AFTERNOON INTO
TONIGHT. THE FRONT WILL MOVE OFFSHORE ON MONDAY. A LOW PRESSURE
AREA OVER THE GREAT LAKES REGION ON WEDNESDAY WILL MOVE ACROSS THE
REGION ON THURSDAY. HIGH PRESSURE WILL BUILD INTO THE AREA TOWARD
THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A SURFACE ANALYSIS THIS MORNING SHOWS A COLD FRONT DRAPED FROM
UPSTATE NEW YORK THROUGH CENTRAL PENNSYLVANIA, THEN BACK THROUGH THE
OHIO VALLEY. MEANWHILE, A PRE-FRONTAL TROUGH WAS ANALYZED FROM
EASTERN PENNSYLVANIA THROUGH VIRGINIA AND THE CAROLINAS. AN UPPER
AIR ANALYSIS SHOWS A SHARPENING TROUGH IN THE GREAT LAKES, WITH
WATER VAPOR IMAGERY SHOWING THIS FEATURE AMPLIFYING INTO THE
NORTHEAST, WITH AN INITIAL SHORT WAVE FROM CENTRAL NEW YORK TO
WEST VIRGINIA. AN UPPER-LEVEL JET IS POSITIONED FROM THE MIDWEST
INTO THE MID ATLANTIC WITH A CYCLONICALLY CURVED JET BRUSHING
WESTERN NEW ENGLAND.

AS THE UPPER TROUGH CONTINUES TO SLIDE EASTWARD, HEIGHT FALLS
WILL OCCUR ACROSS OUR AREA THIS AFTERNOON AND TONIGHT. THIS
COMBINED WITH INCREASED LOW-LEVEL MOISTURE AND BUILDING
INSTABILITY ON THE ORDER OF SOME 2500 J/KG WILL ALLOW FOR
CONVECTIVE INITIATION. GIVEN THE INCREASED MOISTURE, THERE HAS
BEEN SOME MAINLY MID TO HIGH CLOUDS AROUND. A STABILITY ANALYSIS
AT 14Z, COURTESY OF THE LAPS DATA, ALREADY HAS SOME 2000 J/KG OF
SBCAPE FROM ABOUT TRENTON ON SOUTH AND WESTWARD /LESS RIGHT ALONG
THE COAST/. THE INCOMING HEIGHT FALLS COMBINED WITH PLENTY OF
INSTABILITY AND SOME SHEAR POINT TO AN INCREASING CONVECTIVE
THREAT. ONE FOCUSING MECHANISM MAY BE THE PRE-FRONTAL SURFACE
TROUGH JUST TO OUR WEST. OUR SEVERE WEATHER CHECKLIST SUGGESTS
THAT DAMAGING WINDS WILL BE THE PRIMARY THREAT, HOWEVER WITH WET-
BULB ZERO HEIGHTS NEAR THE UPPER RANGE /ABOUT 11000 FEET/, SEVERE
HAIL IS DEFINITELY POSSIBLE ESPECIALLY GIVEN THE PROJECTED
INSTABILITY PROFILES WHICH WOULD TEND TO ENHANCE UPDRAFT STRENGTHS.
WITH MODEST WESTERLY FLOW ALOFT, THERE APPEARS TO BE ENOUGH SHEAR
TO PROMOTE STORMS TO ORGANIZE INTO LINES WITH POSSIBLY EVEN SOME
MIDLEVEL STORM ROTATION. THE 12Z RAOB FROM STERLING, VIRGINIA HAS
-10C AIR AT 500 MB, RELATIVELY STEEP LAPSE RATES AND A WEAK CAP.
THIS RAOB ALSO HAS A DRY LAYER JUST BELOW THE MIDLEVELS, AND IF
THIS WERE TO REMAIN, CONVECTIVE DOWNDRAFTS COULD BE ENHANCED. IN
SUMMARY, LOCALLY DAMAGING WIND GUSTS AND HAIL WILL BE POSSIBLE
WITH THE MORE ROBUST CONVECTIVE ELEMENTS THIS AFTERNOON AND
EVENING. IN ADDITION, LOCAL DOWNPOURS WILL OCCUR WITH PW VALUES
AROUND 1.5 INCHES AND GIVEN THE MOIST ATMOSPHERE, STORMS MAY TEND
TO GENERATE FREQUENT CLOUD TO GROUND LIGHTNING. THE STORM
PREDICTION CENTER /SPC/ CONTINUES WITH A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS OUR ENTIRE CWA.

BASED ON THE ABOVE, WE MADE LITTLE IN THE WAY OF CHANGES TO THE
GOING FORECAST AS IT LOOKS PRETTY GOOD WITH THE IDEA OF SHOWERS
AND STORMS DEVELOPING AND BECOMING MORE NUMEROUS. THE TIMING OF
ACTUAL INITIATION THOUGH IS MORE DIFFICULT GIVEN SOME CLOUD COVER
AROUND AT THE MOMENT, HOWEVER REGIONAL RADAR IMAGERY SHOWING SOME
CELLS ALREADY STARTING TO DEVELOP. SPC HAS INCREASED THE
PERCENTAGE OF HAIL AND DAMAGING WINDS ACROSS OUR AREA, THEREFORE
WE DECIDED TO BUMP UP THE ENHANCED WORDING, AND WE ALSO ADDED
FREQUENT LIGHTNING. BASED ON TEMPERATURE TRENDS SO FAR TODAY, WE
CONTINUED TO LEAN MORE TOWARD THE WARMER GFS HIGH TEMPERATURES
THIS AFTERNOON ESPECIALLY ACROSS THE SOUTHERN AND EASTERN PORTIONS
OF THE CWA. THE HOURLY GRIDS WERE UPDATED TO REFLECT THE CURRENT
CONDITIONS AND ANTICIPATED TRENDS THROUGH THE AFTERNOON.

WFO STERLING, VIRGINIA IS PLANNING TO LAUNCH A SPECIAL RAOB AROUND
18Z DUE TO THE THREAT OF SEVERE WEATHER. THAT IS ALL FOR NOW. ALL
THE UPDATED PRODUCTS WILL BE SENT SHORTLY. HAVE A GREAT AFTERNOON
AND KEEP AN EYE TO THE SKY

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
FEW CHANGES IN THIS PERIOD FROM THE PREVIOUS FORECAST PACKAGE.
FOR TONIGHT, WE MAINLY CONFINE THE POPS TO THE EVENING PERIOD,
AND WE SWITCH THE HIGHER POPS TO THE SOUTHEAST AS THE UPPER JET
AND THE ASSOCIATED IMPULSE PUSH THROUGH. FOR MONDAY...WITH UPPER
TROUGH STILL ROTATING THROUGH...WENT WITH WIDELY SCT CONVECTION
DURING AFTERNOON...RAN HIGHER THAN MOS POP GUIDANCE. WX IS DRY FOR
MONDAY NIGHT. ETA MOS STILL LOOKS TOO COOL WITH TOO MUCH CLOUD
COVER AND WENT WITH WARMER GFS MOS FOR MON HIGH TEMP.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
VERY FEW CHANGES FROM THE PREVIOUS FORECAST IN THIS TIME PERIOD.
TRENDED A LITTLE WARMER FOR WED IN DEFERENCE TO LATEST GFS MOS.
THERE IS PRETTY GOOD AGREEMENT ON THE LARGE SCALE PATTERN IN THE
LONG TERM. AT MID LEVELS, THERE IS A MID LEVEL VORTEX OVER
SOUTHEASTERN CANADA AND AN ASSOCIATED TROUGH DROPPING INTO OUR
REGION. AT THE SURFACE, THERE IS AN ASSOCIATED BOUNDARY THAT HANGS
AROUND THE MID-ATLANTIC REGION. CONFIDENCE IN TIMING ENERGY
ROTATING AROUND THE MID LEVEL FEATURE AND THE ASSOCIATED SURFACE
BOUNDARY IS NOT TERRIBLY HIGH, BUT PER THE ECMWF AND ITS ENSEMBLE
MEAN, WHICH MAKE UP THE BULK OF WHAT HPC AND WE HAVE USED, THE
BEST CHANCE FOR ACTIVITY LOOKS TO BE IN THE WEDNESDAY AFTERNOON TO
THURSDAY AFTERNOON TIME FRAME. OTHERWISE, ANY POPS WILL BE IN THE
SLIGHT CHANCE RANGE AS PER THE LOW LEVEL OF CONFIDENCE.
TEMPERATURES THROUGH THE PERIOD ARE FORECAST TO BE AT OR A TAD
ABOVE NORMAL.

&&

.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
THE TAFS WERE UPDATED TO REFLECT THE LATEST THINKING. IT APPEARS
THAT A GOOD AMOUNT OF CONVECTION SHOULD DEVELOP ACROSS THE ENTIRE
AREA THIS AFTERNOON AS A COLD FRONT ARRIVES AND COMBINES WITH
INSTABILITY AND UPPER-LEVEL SUPPORT. WE CHANGED TO A THUNDER MENTION
AS OPPOSED TO SHOWERS AND A CB. GIVEN THE ATMOSPHERIC SET-UP THIS
AFTERNOON, WE ADDED IN GUSTY WINDS IN A TEMPO GROUP WITH THUNDER AS
SOME STORMS COULD BE RATHER GUSTY. IT IS STILL A BIT UNCLEAR ON HOW
ORGANIZED STORMS CAN GET, BUT THEY MAY TEND TO DEVELOP INTO LINES.
OTHERWISE, WE ARE EXPECTING THE LINGERING DEBRIS TYPE CLOUDS TO THIN
SOME MORE OVER THE NEXT FEW HOURS WITH CUMULUS DEVELOPING WITH
CONTINUED SURFACE HEATING AND DEW POINTS WELL INTO THE 60S TO NEAR
70. SOME OF THE MODEL GUIDANCE SUGGEST THAT THE STORMS TAPER OFF
SOONER ESPECIALLY FOR KRDG AND KABE, THEREFORE WE TRIED TO
INCORPORATE SOME OF THIS THINKING INTO THE UPDATED TAFS. GIVEN THE
ATMOSPHERE SHOULD BE CONVECTIVELY OVERTURNED TONIGHT AND THE COLD
FRONT SLIDES TO OUR EAST, CLOUD COVER IS EXPECTED TO BE ON THE
DECREASE. A LIGHT SOUTH TO SOUTHWEST WIND WILL INCREASE SOME
THROUGH THE AFTERNOON, AND MAY TEND TO TURN MORE TO THE SOUTH
MAINLY AT KACY FOR AWHILE.

OUTLOOK...
THE COLD FRONT WILL SLIDE SOUTH AND EAST OF THE AREA AND THEN
PROBABLY BECOME NEARLY STATIONARY THROUGH MIDWEEK. A LOW PRESSURE
SYSTEM MAY MOVE THROUGH LATER WEDNESDAY INTO THURSDAY, POTENTIALLY
BRINGING AN INCREASING CHANCE FOR SHOWERS AND THUNDERSTORMS.

&&

.MARINE...
SOUTHERLY FLOW WILL CONTINUE ACROSS THE WATERS IN ADVANCE OF AN
APPROACHING COLD FRONT. THIS FRONT WILL CROSS THE REGION LATER THIS
AFTERNOON AND EVENING THEN MOVE OFF THE COAST. IT IS LIKELY TO STALL
SOUTH OF THE AREA. SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND
IN ADVANCE OF THE FRONT, AIDED BY DAYTIME HEATING.

LATEST WAVEWATCH DATA INDICATES THAT SEAS WILL REMAIN BELOW SCA
CRITERIA, AND EVEN THOUGH WINDS WILL INCREASE IN ADVANCE OF THE
FRONT AS THE GRADIENT TIGHTENS, THEY SHOULD NOT REACH CRITERIA
EITHER. HIGH PRESSURE WILL THEN BUILD IN FOR MONDAY INTO TUESDAY.
THERE IS SOME UNCERTAINTY AS TO WHETHER OR NOT ANOTHER SYSTEM WILL
AFFECT THE REGION THROUGH MIDWEEK.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...SZATKOWSKI
NEAR TERM...GORSE
SHORT TERM...SZATKOWSKI
LONG TERM...DELISI/SZATKOWSKI
AVIATION...NIERENBERG/GORSE
MARINE...NIERENBERG
Hazardous weather outlook, Jul 27, 11:49 AM EDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1149 AM EDT SUN JUL 27 2008

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-281200-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
1149 AM EDT SUN JUL 27 2008

...SEVERE THUNDERSTORM WATCH 759 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SOME THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING
WINDS AND LARGE HAIL, AS WELL AS FREQUENT CLOUD TO GROUND LIGHTNING
AND LOCALLY HEAVY RAINFALL THROUGH EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

ANZ450>455-281200-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1149 AM EDT SUN JUL 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SOME THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY
GUSTY WINDS, FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY
RAINFALL THIS AFTERNOON AND EVENING. MARINERS SHOULD BE PREPARED
TO SEEK SAFE HARBOR QUICKLY AS THE STORMS DEVELOP.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ430-431-281200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1149 AM EDT SUN JUL 27 2008

...SEVERE THUNDERSTORM WATCH 759 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SOME THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING
WINDS AND LARGE HAIL, AS WELL AS FREQUENT CLOUD TO GROUND LIGHTNING
AND LOCALLY HEAVY RAINFALL THROUGH EARLY THIS EVENING. MARINERS
SHOULD BE PREPARED TO SEEK SAFE HARBOR QUICKLY AS THE STORMS
DEVELOP.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 11:50 AM EDTSevere Thunderstorm WarningPHIBerks, Carbon, Lehigh, Monroe, Northampton70 min
Jul 27, 12:07 PM EDTSevere Thunderstorm WarningPHIChester53 min
Jul 27, 12:19 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Lehigh, Montgomery56 min
Jul 27, 12:38 PM EDTSevere Thunderstorm WarningPHIChester67 min
Jul 27, 12:50 PM EDTAreal Flood AdvisoryPHIBucks, Chester, Montgomery3 hr
Jul 27, 12:57 PM EDTSevere Thunderstorm WarningPHIChester63 min
Jul 27, 1:00 PM EDTSevere Thunderstorm WarningPHIBucks, Montgomery60 min
Jul 27, 1:34 PM EDTFlash Flood WarningPHIChester3 hr
Jul 27, 1:44 PM EDTSevere Thunderstorm WarningPHIBucks, Montgomery61 min
Jul 27, 2:11 PM EDTSevere Thunderstorm WarningPHIBucks64 min
Jul 27, 2:14 PM EDTSevere Thunderstorm WarningPHIBucks, Philadelphia61 min
Jul 27, 2:17 PM EDTSevere Thunderstorm WarningPHIDelaware, Philadelphia58 min
Jul 27, 2:30 PM EDTAreal Flood AdvisoryPHIBucks2 hr
Jul 27, 5:04 PM EDTSevere Thunderstorm WarningPHIBerks, Chester56 min
Jul 27, 6:44 PM EDTAreal Flood AdvisoryPHIChester72 min

Nearby

Areal Flood Advisories in Pennsylvania, 2008Every areal flood advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.